Blood Pressure

theresa911April 30, 2010

I have had high blood pressure since Im 23. I am 50 now and usually take 6 BP pills aday. I have had a quardrupal bypass and recently was diagnosed with a blot clot in my heart and stomach. My ? is lately my stomach is not digesting my meds. 2 hours after taking them they are in my vomit whole.

what concerns me most is I haven't been able to take my BP meds cause my pressure is so low 79/54 should I be concerned or does it mean I am getting better now that I dont have HP problem is its so low I get dizzy, tired, cotton mourh . Thnka

Thank you for reporting this comment. Undo
oilpainter

You are one sick puppy!!!
Low blood pressure is as bad as high blood pressure. I really think you need to see your doctor and get your meds straightened out. You need to have your pressure monitored over a long time. Your blood pressure is not the same at all times of the day. It goes up and down. The pressure you stated is dangerously low and should never be that low at any time.

Do you vomit all the time? That too is no good. You need a complete medical work up and I sincerely hope you get it soon. If you don't you are putting your life on the line.

    Bookmark   May 1, 2010 at 7:18AM
Thank you for reporting this comment. Undo
vala55

If your doc let you get in that shape you should find another one fast.

    Bookmark   May 25, 2010 at 8:24PM
Sign Up to comment
More Discussions
band aids
My dermatologist introduced me to Coverlet bandages....
shuffles_gw
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
Generic Advair?
It is so expensive and my insurance doesn't cover any...
wertach zone 7-B SC
Blood pressure cuffs in the hospital
I was in the ER a couple of times for pain in my knee,...
emma
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
© 2015 Houzz Inc. Houzz® The new way to design your home™